# SDR SWAA2019043032081

- Difficulty date: April 17, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 44,348 hours, 21,719 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 147A6502
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM CRACKED ADJACENT TO FASTENER HOLE CLOSEST TO INNER SKIN.  INSTALLED DOOR PER AMM.
